American Journal of Engineering and Applied Sciences

Corrigendum: Structural Dynamics of the Distribution Mechanism with Rocking Tappet with Roll

Florian Ion T. Petrescu, John Kaiser Calautit and Dragan Marinkovic

DOI : 10.3844/ajeassp.2019.135

American Journal of Engineering and Applied Sciences

Volume 12, Issue 1

Pages 135

Abstract

Correction to: American Journal of Engineering and Applied Sciences http://doi.org/10.3844/10.3844/ajeassp.2015.589.601, published online October 28, 2015; updated April 29, 2019

The original version of this Article contained Mr. MirMilad Mirsayar as a co-author. Mr. Mirsayar has not contributed to the preparation and publication of this manuscript.

These errors have now been corrected in the HTML and PDF versions of the Article. http://doi.org/10.3844/10.3844/ajeassp.2015.589.601.

Copyright

© 2019 Florian Ion T. Petrescu, John Kaiser Calautit and Dragan Marinkovic. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.